# SDR PF212LW

- Difficulty date: October 29, 2002
- Submitted: May 22, 2003
- Operation: General aviation
- Aircraft: N212LW
- Make and model: Beech B200
- Aircraft serial: BB1420
- Aircraft time: 5,302 hours
- Engine: Pwa PT6A11
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 97241H4467
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER PANE OF PILOTS WINDSHIELD SHATTERED WHILE CLIMBING THROUGH 28000 FEET.
